About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 282390, 5 pages
http://dx.doi.org/10.1155/2013/282390
Research Article

Recursion Operator and Local and Nonlocal Symmetries of a New Modified KdV Equation

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 3 September 2013; Accepted 4 November 2013

Academic Editor: Wen-Xiu Ma

Copyright © 2013 Qian Suping and Li Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qian Suping and Li Xin, “Recursion Operator and Local and Nonlocal Symmetries of a New Modified KdV Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 282390, 5 pages, 2013. doi:10.1155/2013/282390